# SDR IPXA2017073119995

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 54,367 hours, 17,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR CREW ENTRANCE DOOR HANDLE INTERNAL PANEL WORN.  REMOVED AND REPLACED THE DOOR HANDLE IAW CMM 52-11-12, OPS CHECKED GOOD.
